L<sup>∞</sup>-bounded robust control of nonlinear cascade systems

Publication Type:
Journal Article
Systems and Control Letters, 2005, 54 (3), pp. 215 - 224
Issue Date:
Full metadata record
Files in This Item:
Filename Description Size
Thumbnail2005000839.pdf171.21 kB
Adobe PDF
In this paper, we consider the L∞-bounded robust control problem for a class of nonlinear cascade systems with disturbances. Sufficient conditions are provided under which a hard bound is imposed on the system performance measure. The backstepping approach is used for controller design. A practical example is provided to illustrate the method. © 2004 Elsevier B.V. All rights reserved.
Please use this identifier to cite or link to this item: